# SDR DALA14007213145

- Difficulty date: February 1, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 31,768 hours, 16,597 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUSHING SHOULDERED ON INBD ACTUATOR HINGE FITTING OTBD LUG OF LT ELEVATOR.  R & R BUSHING ON OTBD LUG OF INBD ACTUATOR HINGE FITTING LT ELEVATOR SRM 55-26-47, SRM 51-72-12.  THE REPAIR MUST BE INSPECTED FOR GVI AT 24,000 FC, AFTER COMPONENT FIRST FLIGHT AND SUBSEQUENT INSPECTION AT INTERVALS OF 24,000 FC, IAW SRI 55-26-47-2-001-00.
